<  Back to the Polytechnique Montréal portal

Application of generalized multifractal analysis for characterization of geological formations

P. N. Khue, O. Huseby, Antoine Saucier and J. Muller

Article (2002)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/26532/
Journal Title: Journal of Physics: Condensed Matter (vol. 14, no. 9)
Publisher: IOP Publishing
DOI: 10.1088/0953-8984/14/9/323
Official URL: https://doi.org/10.1088/0953-8984/14/9/323
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:13
Cite in APA 7: Khue, P. N., Huseby, O., Saucier, A., & Muller, J. (2002). Application of generalized multifractal analysis for characterization of geological formations. Journal of Physics: Condensed Matter, 14(9), 2347-2352. https://doi.org/10.1088/0953-8984/14/9/323

Statistics

Dimensions

Repository Staff Only

View Item View Item